# SDR V0XD20210603001

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/H AFT DRAG ANGLE IS CRACKED. CORRECTIVE ACTION: CUT AWAY CRACKED AREA, AND FABRICATED AND PERFORMED REPAIR IAW BOMBARDIER REO 670-55-31-018 REV. 8 DATED 2016-11-10AND MHI RJ AVIATION ULC LOMAX REO # 690-55-31-062 REV. -- DATED 2021-05-18.
